Transitions in a distributed quantum ring

Ralph, J F, Clark, T D, Prance, R J and Prance, H (1996) Transitions in a distributed quantum ring. Physics Letters A, 220 (1-3). pp. 30-40. ISSN 0375-9601

Full text not available from this repository.


We consider the behaviour of a distributed quantum mechanical circuit perturbed by an external (spatially dependent) electromagnetic field. Taking two simple examples (a circular ring and a symmetric double ring), we investigate how the spatial dependence of the field can effect transitions between different stationary states of a distributed circuit.

Item Type: Article
Schools and Departments: School of Engineering and Informatics > Engineering and Design
Depositing User: Robert Prance
Date Deposited: 06 Feb 2012 18:37
Last Modified: 24 Jun 2015 12:25
📧 Request an update